# SDR REXA201812101209

- Difficulty date: November 30, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours, 17,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON SKIN SPLICE FS 281 BTW STRG 24L-24R AT MAIN AVIONICS COMPARTMENT. (SM)(E/E) (TCI 100-09). COMPLETE: SKIN SPLICE (BUTTSTRAP) ON FS 281 BTW STRG 24L-24R WAS REPAIRED PER EA NO:CRJ953-07946 EA REV. IR.
